# SDR SIMA201135301

- Difficulty date: December 18, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 23,854 hours, 17,354 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 400125
- Part serial: 0140
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON FLIGHT 4655 THE CREW REPORTED THAT ON DESCENT FROM FL 400 THE CAPTAIN WAS PULLING THE THRUST LEVERS TO IDLE AND  HEARD A "THUMP" FOLLOWED BY A RUMBLE FROM THE RIGHT ENGINE WITH BOTH N1 AND N2 SPOOLING DOWN WITH NO RELIGHT.  MOVED THRUST LEVER TO IDLE.  WHEN THE RT THRUST HIT THE IDLE STOP ITT BEGAN RISING RAPIDLY TOWARDS REDLINE WITH "ENGINE DEGRADED R" CAUTION MSG.  THE CREW RAN ENGINE SHUT DOWN PROCEDURES.  THE CREW ELECTED TO DIVERT TO TYS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE 6TH STAGE VALVE.  PERFORMED GENERAL VISUAL INSPECTION OF THE RIGHT GV SYSTEM PER GE MM (CF34-8C) TASK 72 - 00 - 00 - 220 - 803.  RIGHT GV SYSTEM IS OK FOR CONTINUED SERVICE.  PERFORMED POWER ASSURANCE CHECK OF THE RIGHT ENGINE PER CRJ - AMM  71-00-00.  RIGHT ENGINE PASSED THE POWER ASSURANCE CHECK AND IS OK FOR CONTINUED SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
